The Korean Journal of Mathematics

About this Journal

The Korean Journal of Mathematics (KJM) is the official journal of The Kangwon-Kyungki Mathematical Society (KKMS). Abbreviated title is "Korean J. Math.". This journal was launched in 1993. One volume is published each year, and each volume consists of four issues (March, June, September, December).

Bibliographic Information

ISSN: 1976-8605 (Print)
ISSN: 2288-1433 (Online)
doi: 10.11568/kjm


If you have any question, please contact us.

Journal Homepage Image


Vol 27, No 4 (2019)

Table of Contents


Optimal radiocoloring of trees PDF
Xiaoling Zhang 831-841
Some new estimates for exponentially $(\hbar,\mathfrak{m})$-convex functions via extended generalized fractional integral operators PDF
Saima Rashid, Muhammad Aslam Noor, Khalida Inayat Noor 843-860
Fixed point theorems for asymptotically regular mappings in fuzzy metric spaces PDF
Nilakshi Goswami, Bijoy Patir 861-877
On numerical range and numerical radius of convex function operators PDF
Zaiz Khaoula, Mansour Abdelouahab 879-898
Some growth aspects of special type of differential polynomial generated by entire and meromorphic functions on the basis of their relative $\left( p,q\right) $-th orders PDF
Tanmay Biswas 899-927
Investigation of some fixed point theorems in hyperbolic spaces for a three step iteration process PDF
Yunus Atalan, Vatan Karakaya 929-947
Matrix transformations and compact operators on the binomial sequence spaces PDF
Mustafa Cemil Bişgin 949-968
Nonlinear $\xi$-Lie-$\ast$-derivations on von Neumann algebras PDF
Aili Yang 969-976
Some properties of bilinear mappings on the tensor product of $C^*$-algebras PDF
Anamika Sarma, Nilakshi Goswami, Vishnu Narayan Mishra 977-1003
Convergence of a continuation method under majorant conditions} PDF
Shwet Nisha, P. K. Parida, Chandni Kumari 1005-1025
Sharpened forms of analytic functions concerned with Hankel determinant PDF
Bülent Nafi ÖRNEK 1027-1041
Evaluations of the cubic continued fraction by some theta function identities PDF
Jinhee Yi, Dae Hyun Paek 1043-1059
Sasakian structures on products of real line and Kahlerian manifold PDF
Beldjilali Gherici, Mohamed cherif Ahmed, Zegga Kaddour 1061-1075
A novel approach to intuitionistic fuzzy sets in UP-algebras PDF
Nattaporn Thongngam, Aiyared Iampan 1077-1108
Fuzzy connections on adjoint triples PDF
Jung Mi Ko, Yong Chan Kim 1109-1118
On generalized $f$-derivations of lattice implication algebras PDF
KyungHo Kim 1119-1131
Some metric on Einstein Lorentzian warped product manifolds PDF
Soo-Young Lee 1133-1147
Frenet type formulae for $2$, $3$-planes in Minkowski space $\mathbb L^{6}$ PDF
Sungho Park 1149-1157
$e$-Fuzzy filters of MS-algebras PDF
Berhanu Assaye Alaba, Teferi Getachew Alemayehu 1159-1180

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: